Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Cycle-magic graphs

Autor
Llado, A.; Moragas, J.
Tipus d'activitat
Article en revista
Revista
Discrete mathematics
Data de publicació
2007-09
Volum
307
Número
23
Pàgina inicial
2925
Pàgina final
2933
Repositori
http://hdl.handle.net/2117/11620 Obrir en finestra nova
Resum
A simple graph G=(V,E) admits a cycle-covering if every edge in E belongs at least to one subgraph of G isomorphic to a given cycle C. Then the graph G is C-magic if there exists a total labelling f : V ∪ E → {1, 2, . . . , |V | + |E|} such that, for every subgraph H'=(V',E') of G isomorphic to C, $\Sigma_{v\in V'^{f{(v)}}}$ + $\Sigma{e \in E'}f^{(e)}$ is constant. When f(V)= {1, . . . , |V|}, then G is said to be C-supermagic. We study the cyclic-magic and cyclic-supermagic behavior of seve...
Citació
Llado, A.; Moragas, J. Cycle-magic graphs. "Discrete mathematics", Setembre 2007, vol. 307, núm. 23, p. 2925-2933.
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants